# SDR 2003F00392

- Difficulty date: June 11, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N5113
- Make and model: Cessna 750
- Aircraft serial: 7500013
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Valve
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT TANK O'FILL, VENTED FUEL OPERATED IAW CESNA LETTER QTY WAS LESS THAN 32000 LBS.  A FUEL TRANSFER CHECK WAS PERFORMED BY MAINTENANCE PER CESSNA MM.  NO DEFECTS FOUND, SYSTEM FUNCTIONED NORMALLY.  (M)
